# SDR CALA2025100209545

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 93,171 hours, 14,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTRMITTANT EICAS W/ AURAL WARNING...STAYED  ON 45SEC. DOOR LIST ED FWD CARGO.L/R CTR ENT. REF L/P 6470480 NO DEFECT NOTED. CARGO/BULK AND EMER DOOR EICAS CAME ON TOGETHR FOR FEW SECS...NO AURAL WARN. HAPPEN 3-4 TIMES. PSEU BITE NO DEFECTS NTED, RESET PSEU AND WARNING ELEX, OK TO CONTINUE
